# SDR 2001F00428

- Difficulty date: September 9, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUTOUT, FORWARD FRAME SKIN HAS A CRACK APPROXIMATELY AT BS 502 ABOVE STRINGER 14L.  (M)
